IJPAM: Volume 20, No. 3 (2005)

MAXIMAL FUNCTIONS AND CARLESON
MEASURES ON NONHOMOGENEOUS SPACES

Yasuo Komori
School of High Technology for Human Welfare
Tokai University
317 Nishino Numazu-City, Shizuoka, 410-0395, JAPAN
e-mail: komori@wing.ncc.u-tokai.ac.jp


Abstract.Ruiz and Torrea showed the boundedness of some maximal operators of Fefferman and Stein type with respect to Carleson measure on $R^{n+1}_{+}$. In this paper we consider similar results on nonhomogeneous spaces.

Received: March 28, 2005

AMS Subject Classification: 42B25

Key Words and Phrases: maximal function, Carleson measure, non-doubling measure

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 20
Issue: 3